| Model Number |
02.12.0311FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/07/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 november 2022: lot 2104661: (b)(4) items manufactured and released on 15-june-2021.Expiration date: 2026-05-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient came in unable to get full extension.At about 1 year after primary the surgeon revised the 11mm poly with the 10 mm poly and the surgery was completed successfully.